# SDR SIMA200632603

- Difficulty date: November 15, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 4,664 hours, 4,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Part time: 4,664 hours, 4,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL FOUND CORRODED.  FABRICATED REPAIR DOUBLER, INSTALLED AND RESTORED PROTECTIVE FINISH IAW EMB SRM 53-21-02.  RETURNED AIRCRAFT TO SERVICE.
